# SDR AU981037

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1236
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR WHEEL OUTER RIM GROUND AWAY WHEN TIRE FAILED FOLLOWING BRAKE LOCK-UP.
